MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SIGNATURE PACK, DISPOSABLE TUBING; PHACO TUBING

JOHNSON & JOHNSON SURGICAL VISION, INC. SIGNATURE PACK, DISPOSABLE TUBING; PHACO TUBING
Model Number OPO71
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
A surgery center reported observing the tyvek lid partially open on the tray of a signature disposable tubing set pack model opo71.It was reported the observations were noted upon opening the box.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation ¿ yes, returned to manufacturer on 12/3/2019.Section h3: device returned to manufacturer ¿ yes.Device evaluation: the tubing pack lot no.60192483 was returned.The tubing pack was partially opened.Thermal adhesive transfer remnants were visible along the lip of the tray flange, indicating the lids were properly sealed.Without further information obtained from the reported event, it¿s unknown how or when the reported events occurred.A search on complaints related to lot number lot# 60192483 was conducted using catsweb system and the historical data provided by post-market safety surveillant for complaints for the last 12 months.There was no related complaint found.Manufacturing records review: the manufacturing records for the product were reviewed.Per manufacturing records review there is no related non-conformity or deviations were issued during manufacturing the lot# 60192483.Conclusion: based on the information obtained, product malfunction cannot be confirmed.The tubing tray was received already opened, with the thermal adhesive was visible on the tray, and 100% inspection performing by manufacturing prior to final packaging process, the possibility of this issue occurred during the manufacturing process is very low.No failure investigation is required at this time.Johnson & johnson surgical vision will continue to monitor this type of complaints.As a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-(b)(4).

Brand Name
SIGNATURE PACK, DISPOSABLE TUBING
Common Device Name
PHACO TUBING
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9535099
Report Number3006695864-2019-01023
Device Sequence Number3388913
Product Code HQC
UDI-Device Identifier05050474534445
UDI-Public(01)05050474534445(17)220701(10)60192483
Combination Product (Y/N)Y
Initial Reporter CountryFI
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model NumberOPO71
Device Catalogue NumberOPO71
Device Lot Number60192483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/13/2020
10/25/2020
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date02/05/2020
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005